# SDR AALA20071384

- Difficulty date: July 31, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - L2 DOOR SLIDE GIRT BAR HOOK AND LOOP STRIP IS DIRTY AND WILL NOT HOLD.  REPLACED LEFT NUMBER TWO DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
